# SDR ASAA2014073008722

- Difficulty date: July 30, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 721 hours, 218 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE WIND REQUEST WILL NOT UPLOAD TO FMC'S.  ACFT GROUNDED.  UNABLE TO DUPLICATE PROBLEM.  FMCS LT AND RT SHOW NO FAULTS LAST 10 LEGS. FMCS OPS NORMAL IAW FIM 34-61 TASK 801.
